Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 137, NWS Tulsa, OK

July 13, 2014Osage County, Pawnee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 13, 2014, 8:20 PM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2014, 8:20 PM CDT (01:20 UTC)
Expired
Jul 13, 2014, 9:00 PM CDT
In force
40 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Osage County, OK, Pawnee County, OK

The radar

The Tulsa radar (KINX), 54 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2014-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 125 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2014-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
125 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
2907 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

004 
WUUS54 KTSA 140120
SVRTSA
OKC113-117-140200-
/O.NEW.KTSA.SV.W.0137.140714T0120Z-140714T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
820 PM CDT SUN JUL 13 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA...
  EXTREME EASTERN PAWNEE COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 900 PM CDT

* AT 819 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WESTPORT...
  AND MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...WALNUT CREEK STATE PARK AND
  TULSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3633 9600 3616 9600 3617 9641 3624 9641
TIME...MOT...LOC 0121Z 268DEG 18KT 3619 9630

HAIL...0.75IN
WIND...60MPH

$$

LACY
2 follow-up statements
410 
WWUS54 KTSA 140143
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
843 PM CDT SUN JUL 13 2014

OKC113-117-140200-
/O.CON.KTSA.SV.W.0137.000000T0000Z-140714T0200Z/
OSAGE OK-PAWNEE OK-
843 PM CDT SUN JUL 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
EASTERN PAWNEE AND SOUTHEASTERN OSAGE COUNTIES UNTIL 900 PM CDT...

AT 841 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF SAND SPRINGS...AND MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...TULSA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3633 9600 3616 9600 3617 9631 3625 9631
TIME...MOT...LOC 0143Z 268DEG 18KT 3619 9616

HAIL...0.75IN
WIND...60MPH

$$

LACY
023 
WWUS54 KTSA 140201
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
901 PM CDT SUN JUL 13 2014

OKC113-117-140211-
/O.EXP.KTSA.SV.W.0137.000000T0000Z-140714T0200Z/
OSAGE OK-PAWNEE OK-
901 PM CDT SUN JUL 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EASTERN PAWNEE AND
SOUTHEASTERN OSAGE COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS TO AROUND 50 MPH ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM OVER FAR SOUTHEAST OSAGE COUNTY.

LAT...LON 3633 9600 3616 9600 3617 9631 3625 9631
TIME...MOT...LOC 0143Z 268DEG 18KT 3619 9616

$$

LACY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 6:20 PM CDT, 2 hours earlier.

Area forecast discussion, Jul 13, 6:20 PM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
620 PM CDT SUN JUL 13 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 0Z TAFS... A COLD FRONT IS CURRENTLY MOVING ACROSS THE
REGION. THERE IS A SLIGHT CHANCE THAT EASTERN OKLAHOMA SITES WILL
BE AFFECTED BY THUNDERSTORM ACTIVITY IS ASSOCIATION WITH THIS.
OTHERWISE... VFR CONDITIONS WILL PREVAIL AT ALL SITES THROUGHOUT
THE FORECAST PERIOD... GENERALLY WITH LIGHT WINDS AND MID TO HIGH
CLOUD DECKS.

&&

.PREV DISCUSSION... /ISSUED 305 PM CDT SUN JUL 13 2014/

DISCUSSION...

INITIAL WEAK COLD FRONT JUST NOW BEGINNING TO MAKE ITS WAY INTO
NORTHWESTERN PORTIONS OF THE FORECAST AREA...AND WILL CONTINUE TO
PUSH SLOWLY SOUTHWARD THIS EVENING AND OVERNIGHT. THE FRONT WILL
EVENTUALLY BECOME STATIONARY NEAR THE RED RIVER. ISOLATED STORMS
REMAIN POSSIBLE ALONG THE BOUNDARY TONIGHT...WITH ANY DEVELOPMENT
LIKELY TO BE NORTH OF INTERSTATE 40. CURRENT SATELLITE AND RADAR
OBSERVATIONS ARE NOT SHOWING ANYTHING IMMINENT IN EASTERN
OKLAHOMA...BUT SOME MODEST CU IS BEGINNING TO DEVELOP ALONG THE
FRONT AND WEAK SHOWERS/STORMS HAVE DEVELOPED IN WESTERN SECTIONS
OF THE STATE.

COOLER AIR BEHIND THE FRONT WILL KNOCK HIGH TEMPERATURES TO NEAR
NORMAL LEVELS TOMORROW IN MOST OF THE AREA...EXCEPT FOR PERHAPS
FAR SOUTHEAST OKLAHOMA...WHICH WILL REMAIN VERY NEAR THE
STATIONARY FRONT. THIS COULD BECOME A FOCUS FOR ISOLATED TO
SCATTERED THUNDERSTORM DEVELOPMENT AGAIN TOMORROW AFTERNOON. THE
STRONGER MAIN COLD FRONT SHOULD BEGIN TO MOVE THROUGH PARTS OF
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS BY LATE TOMORROW
AFTERNOON...WITH SOME SCATTERED THUNDERSTORM POTENTIAL ALONG THIS
FRONT AS WELL. TEMPERATURES BEHIND THE FRONT ON TUESDAY CONTINUE
TO LOOK 10 TO 15 DEGREES BELOW NORMAL IN MOST SPOTS.

A STRONG UPPER LEVEL DISTURBANCE WILL MOVE THROUGH THE REGION
WEDNESDAY AND THURSDAY...WITH THE LATEST DATA HINTING THAT IT MAY
TAKE UNTIL FRIDAY TO COMPLETELY CLEAR WESTERN ARKANSAS. WIDESPREAD
SHOWERS AND THUNDERSTORMS WILL DEVELOP BY LATE WEDNESDAY AND
WEDNESDAY NIGHT...WITH A WARM FRONT PROVIDING THE FOCUS FOR THE
HEAVIEST RAIN ACROSS SOUTHEAST OKLAHOMA AND PERHAPS FAR ENOUGH
NORTH TO ALSO AFFECT WEST CENTRAL ARKANSAS. THE LATEST NAM RUNS
SHOWING THE AXIS OF HEAVY RAIN ACROSS NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS ARE BEING DISCOUNTED AT THIS POINT GIVEN THE
GOOD CONSISTENCY BETWEEN THE OTHER MODELS. THE INCREASED CLOUD
COVER AND THE SHOWERS AND THUNDERSTORMS WILL KEEP TEMPERATURES ON
WEDNESDAY AND THURSDAY EVEN COOLER THAN TUESDAYS...AND LIKELY 15
TO 20 DEGREES BELOW NORMAL. RECORD LOW MAXIMUM TEMPERATURES ARE
DEFINITELY IN JEOPARDY...ESPECIALLY THURSDAY THE 17TH AND PERHAPS
TUESDAY THE 15TH IN A FEW SPOTS. WEDNESDAY THE 16TH LOOK SAFE AT
THIS POINT...ESPECIALLY FOR FORT SMITH AND FAYETTEVILLE.

FOR THOSE CURIOUS ABOUT THE CURRENT RECORD LOW MAXIMUM TEMPERATURES
FOR NEXT WEEK...

TULSA...78 /15TH/...72 /16TH/...82 /17TH/
FORT SMITH...73 /15TH/...68 /16TH/...76 /17TH/
FAYETTEVILLE...76 /15TH/...65 /16TH/...76 /17TH/
MCALESTER...80 /15TH/...71 /16TH/...82 /17TH/

RAINFALL WILL TAPER OFF FROM NORTHWEST TO SOUTHEAST DURING THE DAY
FRIDAY...ALTHOUGH LOW RAIN CHANCES WILL LINGER INTO NEXT
WEEKEND...WITH NORTHWEST FLOW CONTINUING ACROSS THE REGION.
TEMPERATURES WILL SLOWLY WARM UP NEXT WEEKEND...WITH NEAR NORMAL
TEMPERATURES POSSIBLE SUNDAY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...06
Hazardous weather outlook, Jul 13, 4:56 PM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
456 PM CDT SUN JUL 13 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
455 PM CDT SUN JUL 13 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP
ALONG OR NEAR A WEAK FRONT THAT LIES ACROSS NORTHEAST OKLAHOMA
THIS AFTERNOON AND EVENTUALLY INTO NORTHWEST ARKANSAS BY THIS
EVENING. A LIMITED RISK OF DAMAGING DOWNBURST WINDS AND MARGINALLY
SEVERE HAIL IS FORECAST.

HEAT INDICES THIS AFTERNOON RANGE FROM 100 TO 105 DEGREES OVER A
LARGE PORTION OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. TAKE
PROPER PRECAUTIONS FROM THE HEAT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY THRU WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...

THUNDERSTORM CHANCES WILL INCREASE AGAIN MONDAY INTO MONDAY NIGHT
WHEN A STRONGER COLD FRONT MOVES INTO THE REGION. SEVERAL ROUNDS
OF THUNDERSTORMS ARE FORECAST IN THE POST FRONTAL NORTHWEST FLOW
REGIME FROM MID TO LATE WEEK. WHILE SEVERE WEATHER POTENTIAL LOOKS
LOW...LOCALLY HEAVY RAINS CONTINUE TO APPEAR LIKELY FOR PORTIONS OF
THE AREA...ESPECIALLY WEDNESDAY INTO THURSDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

LACY

In the hours before

Local storm report, Jul 13, 7:39 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
739 PM CDT SUN JUL 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     HAIL             3 N KETCHUM             36.57N 95.02W
07/13/2014  E1.00 INCH       CRAIG              OK   TRAINED SPOTTER

&&

JDS
Special weather statement, Jul 13, 7:47 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
747 PM CDT SUN JUL 13 2014

OKZ054-059-060-064-140115-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
747 PM CDT SUN JUL 13 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN CREEK...SOUTHERN OSAGE...EASTERN PAWNEE AND WESTERN
     TULSA

AT 748 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF MANNFORD...MOVING NORTHEAST AT 10 TO 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM
INCLUDE...WESTPORT...MANNFORD...WALNUT CREEK STATE PARK AND KEYSTONE
STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3629 9623 3610 9612 3602 9638 3613 9645
TIME...MOT...LOC 0048Z 243DEG 16KT 3611 9635

LACY
Special weather statement, Jul 13, 7:53 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
753 PM CDT SUN JUL 13 2014

OKZ058-063-140130-
DELAWARE OK-OTTAWA OK-
753 PM CDT SUN JUL 13 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN DELAWARE AND SOUTHEASTERN OTTAWA

AT 753 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
TIFF CITY...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WYANDOTTE AND TIFF CITY.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3661 9461 3659 9470 3677 9480 3684 9461
TIME...MOT...LOC 0053Z 250DEG 7KT 3669 9472
Special weather statement, Jul 13, 7:57 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
757 PM CDT SUN JUL 13 2014

OKZ059-140130-
PAWNEE OK-
757 PM CDT SUN JUL 13 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     PAWNEE

AT 757 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
MARAMEC...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...JENNINGS...TERLTON...HALLETT...
MARAMEC AND QUAY.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3639 9656 3636 9654 3635 9656 3631 9657
      3629 9653 3632 9650 3620 9639 3616 9651
      3617 9662 3615 9663 3615 9676 3623 9683
TIME...MOT...LOC 0057Z 238DEG 19KT 3621 9668

LACY
Special weather statement, Jul 13, 8:09 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
809 PM CDT SUN JUL 13 2014

OKZ060-064-140145-
CREEK OK-TULSA OK-
809 PM CDT SUN JUL 13 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN CREEK AND WESTERN TULSA

AT 809 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF KEYSTONE STATE PARK...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...TULSA...GRAY...SAND
SPRINGS...SAPULPA...KEYSTONE STATE PARK AND JENKS RIVERSIDE AIRPORT.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3616 9630 3617 9598 3598 9597 3600 9630
TIME...MOT...LOC 0109Z 271DEG 10KT 3610 9623

LACY
Special weather statement, Jul 13, 8:12 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
812 PM CDT SUN JUL 13 2014

OKZ054-059-140145-
OSAGE OK-PAWNEE OK-
812 PM CDT SUN JUL 13 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN OSAGE AND EASTERN PAWNEE

AT 812 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF WESTPORT...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WESTPORT AND WALNUT CREEK STATE
PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3636 9615 3616 9608 3616 9622 3616 9623
      3616 9645 3617 9645 3621 9648
TIME...MOT...LOC 0112Z 252DEG 16KT 3618 9639

LACY

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:11 PM CDTSpecial Weather StatementTSADelaware34 min
Jul 13, 7:18 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa42 min
Jul 13, 7:22 PM CDTSpecial Weather StatementTSACreek23 min
Jul 13, 7:44 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa24 min
Jul 13, 7:47 PM CDTSpecial Weather StatementTSACreek28 min
Jul 13, 7:53 PM CDTSpecial Weather StatementTSAOttawa37 min
Jul 13, 7:57 PM CDTSpecial Weather StatementTSAPawnee33 min
Jul 13, 8:09 PM CDTSpecial Weather StatementTSATulsa36 min
Jul 13, 8:12 PM CDTSpecial Weather StatementTSATulsa33 min
Jul 13, 8:58 PM CDTSpecial Weather StatementTSATulsa32 min
Jul 13, 9:13 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa29 min
Jul 13, 9:27 PM CDTSpecial Weather StatementTSATulsa33 min
Jul 13, 9:30 PM CDTSpecial Weather StatementTSARogers30 min
Jul 13, 9:45 PM CDTSpecial Weather StatementTSARogers30 min
Jul 13, 9:58 PM CDTSpecial Weather StatementTSARogers32 min
Jul 13, 10:30 PM CDTSpecial Weather StatementTSANowata30 min
Jul 13, 11:36 PM CDTSpecial Weather StatementTSAOttawa54 min
Jul 14, 4:18 PM CDTSevere Thunderstorm WarningTSAOsage43 min
Jul 14, 4:37 PM CDTSpecial Weather StatementTSANowata23 min
Jul 14, 4:43 PM CDTSpecial Weather StatementTSAOsage, Washington32 min
Jul 14, 5:09 PM CDTSpecial Weather StatementTSAPawnee66 min
Jul 14, 5:17 PM CDTSevere Thunderstorm WarningTSAOsage43 min
Jul 14, 5:36 PM CDTSpecial Weather StatementTSAMayes24 min
Jul 14, 5:45 PM CDTSpecial Weather StatementTSAMayes30 min
Jul 14, 5:49 PM CDTSevere Thunderstorm WarningTSAMayes41 min
Jul 14, 6:13 PM CDTSpecial Weather StatementTSAHaskell32 min
Jul 14, 6:18 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Wagoner19 min
Jul 14, 6:22 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore23 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.